advertisement
Question
Posted by: GirlS | 2010/11/24

Spotting on birth control

I have been using Triphasil for 14 years this year I started spotting every last week of my active pills before my period is due the next week any suggestions or advice please, I am not sure if it is due to the long term use of the pill?

Thanks in advance

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Long term use should not cause this. It is also unusual to develop side effects to the Pill after this length of time. You may have another problem such as a uterine polyp. See your Gynae.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/11/26

Long term use should not cause this. It is also unusual to develop side effects to the Pill after this length of time. You may have another problem such as a uterine polyp. See your Gynae.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement